Nytol Liquid Caramel Flavour 10mg/5ml Oral Solution
- Relieves Insomnia
- Easy To Swallow Liquid
- Active Ingredient: Diphenhydramine
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Nytol Liquid contains the active ingredient: diphenhydramine that worked by helping you to relax and fall asleep. These sleeping pills are easy to swallow and provide effective insomnia relief treatment, helping you to get a good night’s sleep.
What Nytol Liquid Caramel Flavour 10mg/5ml oral solution is and what is it used for
Nytol Liquid contains the following active ingredient: Diphenhydramine hydrochloride. Diphenhydramine hydrochloride is an antihistamine which works by blocking the body’s response to histamine. Histamine is involved in the brain’s waking system so diphenhydramine hydrochloride can help alleviate temporary sleeplessness.
What do you need to know before you use Nytol Liquid Caramel Flavour 10mg/5ml oral solution
Do not use this medicine:
- if you are allergic to diphenhydramine hydrochloride or any of the ingredients
- if you have a peptic ulcer
- if you have a blockage between your stomach and small intestine.
- While taking this medicine avoid alcoholic drink.
- Do not take this medicine if you are pregnant or breast-feeding.
- This medicine causes drowsiness and sedation and may also cause dizziness, blurred vision, disturbance in attention and slower reaction times. Do not drive or operate machinery while you are affected in this way.
How to use Nytol Liquid Caramel Flavour 10mg/5ml oral solution
- Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
- The recommended dose is:
- Adults: 10 to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved. Do not take a repeat dose in the same night.
- Not recommended as a sleep aid in children under 16 years of age.
- If you take more Nytol Liquid Caramel Flavour 10mg/5ml oral solution than you should: Seek medical attention as soon as possible. When seeking medical advice you should, if possible, take the medicine and this leaflet with you provided it doesn’t cause a delay. If you have any further questions on the use of this medicine, ask your doctor or pharmacist
Always read the patient Information Leaflet Before use
The active substance is diphenhydramine hydrochloride, 10mg in 5ml. The other ingredients are: purified water, sucrose, sodium saccharin, propylene glycol, glycerin, parahydroxybenzoates (methyl E218, ethyl E214, propyl E216 & butyl), caramel flavouring, colouring (caramel E150).
Like all medicines, this medicine can cause side effects, although not everybody gets them.
If any of the following occur STOP TAKING THIS MEDICINE IMMEDIATELY and contact your doctor, as
these may be signs of an allergic reaction:
• Difficulty breathing or shortness of breath, swelling of the face, mouth or throat
• Rash, hive (itchy, raised red weals).
If you notice any of the following effects tell your doctor straightaway:
• Faster heartbeat, irregular heartbeat
• Fits, difficulty making or controlling movements.
Tell your doctor, pharmacist or nurse if you suffer from any of the following side effects:
Common side effects (may affect up to 1 in 10 people):
• Sedation, drowsiness, dizziness, unsteadiness, disturbance, inattention
• Dry mouth
Other side effects (frequency not known – cannot be estimated from the data available):
• Palpitations (feeling your heartbeat)
• Headache, tingling or numbness (pins and needles)
• Depression, sleep disturbances
• Confusion, excitation e.g. increased energy, restlessness, nervousness (the elderly are more
likely to experience these effects)
• Difficulty urinating or inability to pass urine
• Thicker bronchial mucus
• Blurred vision
• Feeling or being sick, stomach problems
• Muscle twitching
• Reduced sense of touch.